# SDR FQAR20140310027

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: General aviation
- Aircraft: N442PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843498
- Aircraft time: 15,660 hours
- Engine: Lyc O360A4M
- Engine time: 10,873 hours
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: EA3000
- Part serial: 13073009
- Condition: Contaminated
- Location: Magneto
- Part time: 831 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NOTED ENGINE WAS RUNNING ROUGH.  DID NOT REPORT ANY POWER OR RPM LOSS.  DECIDED TO DISCONTINUE FLIGHT.  MAINTENANCE RAN THE ACFT ON GROUND AND DID NOT EXPERIENCE ANY ROUGHNESS, A VISUAL EXAMINATION OF THE ENGINE'S ACCESSORIES REVEALED THE MAGNETO TIMING HOUSING WAS CONTAMINATED WITH OIL.  REPLACED, AND SUBSEQUENT ENGINE GROUND RUNS WERE SATISFACTORY.
